I'm on my second week of taking Lutera and I'm completely miserable. I'm having mood swings... nausea, I'm always tired, I just got a yeast infection (and I rarely ever get those), plus my breast have swollen so much and hurt really bad. I already have huge breasts 32 DDD so this is NOT a plus for me. I'm just about to quit taking Lutera b/c I don't think I'll be able to tolerate all this for the next 2.5 month hoping that the side effects go away. Do they go away? I can't afford to be moody and any more top heavy than I already am. Not to mention the yeast infections and nausea. If I get one more side effect these pills are going in the trash!
Here are some comments from others taking Lutera: https://www.drugs.com/comments/ethinyl-estradiol-levonorgestrel/lutera.html Unfortunately it is difficult to predict what will happen to you in regard to your side effects. In some people side effects subside as their bodies adjust but in others they persist. If the side effects are persisting and bothersome you should talk to your doctor. All the best.
I had the same symptoms when I first started taking lutera, I was nauseous all the time and had really bad mood swings. I stopped taking lutera for 3 months and I recently got back on. I think your body just need to get used to the pill. This is lowest dosage of estrogen in pill form which is what causes all the side effects, your best bet if you want to change would be nuvaring.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.